# SDR 97ZZZX4402

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: Nr 6 T/R D/S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION IAW MAINTENANCE NOTAM 51A-97, FOUND NR 6 TAIL ROTOR DRIVESHAFT, NR 1 DISC IN PACK CRACKED.
